Annales de l'Institut Henri Poincare (B) Probability and Statistics

Description: 

Annales de l'Institut Henri Poincare (B) Probability and Statistics

Note: Transferred to the Institute of Mathematical Statistics as of 2008

http://projecteuclid.org/aihp
(Link active 13 August 2009)

Content through 2007 available at:

http://www.sciencedirect.com/science/journal/02460203

Publisher: Elsevier

The Probability and Statistics section of the Annales de l'Institut Henri
Poincaré is an international journal which publishes high quality research
papers. The journal deals with all aspects of modern probability theory and
mathematical statistics, as well as with their applications.

The Annals accepts TEX files submitted together with their hard copies.

The journal is published in collaboration with the CNRS.

Articles in French and English, Abstracts in both Languages.

ISSN: 0246-0203

Editor-in-Chief:

Y. Le-Jan
Département de Mathématiques
Université de Paris-Sud XI
France

Content available by subscription.

Abstracts available online. Full-text available in HTML and PDF.

Current Issue: Volume 41, Issue 1 (January-February 2005)

Date: 15 Feb. 2005

Publisher: 
Email: 
Original posting date: 
Tuesday, February 15, 2005
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607